# SDR SWIA202164807

- Difficulty date: November 1, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Nut
- Part number: KFN5873
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FUSELAGE FS533, BETWEEN STR16L & 17L  DENT; MEASURE AT 7"X 4" ; .012" IN DEPTH;  NO ALLOWABLE DAMAGE IN AREA.     (C-CHECK RO 3/10/2022)    PERFORMED REPAIR ON DENTED SKIN AT FS535, SGTR16L TO SGTR18L PER REO 670-53-31-761 REV. -- DATED: 2021-12-28. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION. NO FURTHER ACTION REQUIRED AT THIS TIME.
